# SDR RAAA98E9022

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Ws 167-169
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK WHILE GAINING ACCESS TO REPAIR FUEL LEAK (M-54 NR 11) RT WING LOWER SURFACE NR 4 PANEL, NR 22 RISER INADVERTENTLY CRACKED IN RADUS, APPROX 2.00 IN, AT WS 167 TO 169.  REPAIRED PER LDS DWG 188339.  M-54 NR 292.
